# SDR COEA2020030401801

- Difficulty date: December 31, 2019
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371202206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 200038 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 6L HAS LEVEL 2 CORROSION BETWEEN FRAMES 19-20. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-824-A01.
